# SDR AALA201506019007

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Engine: Cfmint CFM565B4
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 9830
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 41,130 hours, 22,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1887, EN-ROUTE AT FL 200, NR 2 ENG OIL PRESS WAS 34 PSI, WITH OIL TEMP 150 & IDG TEMP 153.  THE NR 2 ENG OIL TEMP & IDG WERE FLASHING.  THE FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 2 ENG LUBRICATION UNIT.
